# SDR JYDR20150611153

- Difficulty date: June 11, 2015
- Submitted: June 11, 2015
- Operation: General aviation
- Aircraft: N247AC
- Make and model: Skrsky S64E
- Engine: Pwa JFTD12A4A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Ring Gear
- Part number: 643520004059
- Part serial: NSN
- Condition: Loose
- Location: M/R Gearbox
- Part time: 2,584 hours
- Component: Gearbox, Skrsky
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN GEAR BOX WAS RECEIVED FOR OVERHAUL.  DURING DISASSEMBLY IT WAS FOUND THAT 1EA NUT, MS14182P06 HAD BACKED OFF OF 1EA BOLT MS14181-06010P THAT HOLDS THE SECOND STAGE RING GEAR TO THE SHAFT.  THE NUT DID NOT COME OFF THE BOLT.  THIS CAUSED DAMAGE TO THE INTERMEDIATE HOUSING 6435-20011-018 AND SHIELD 6435-10385-301. THE MFG HAS BEEN NOTIFIED.
